# SDR IPXA2M74076

- Difficulty date: May 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7772501
- Condition: Corroded
- Location: Bs 1531-1570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 50L CORRODED IN CTR CARGO BILGE AT STA 1541     FABRICATED & INSTALLED REPLACEMENT SECTION OF L50L BETWEEN STA 1531 TO 1570 IAW STASA EA 011-5310-01-A3975, REV IR & EO MD11-5310-47640-A FAA 8100-9.
